Volume 6, Issue 5-1, September 2017
Marshall-Olkin Exponential Pareto Distribution with Application on Cancer Stem Cells
Khairia El-Said El-Nadi, L. M. Fatehy, Nourhan Hamdy Ahmed
Pages: 1-7     Published Online: Jan. 24, 2017
DOI: 10.11648/j.ajtas.s.2017060501.11
Abstract | Full-Text PDF (411KB) | Full-Text Html
View 2247                 Downloads 120
A Generalization of Some Lag Synchronization of System with Parabolic Partial Differential Equation
Mahmoud M. El-Borai, Wagdy G. El-sayed., Aafaf E. Abduelhafid
Pages: 8-12     Published Online: Feb. 18, 2017
DOI: 10.11648/j.ajtas.s.2017060501.12
Abstract | Full-Text PDF (201KB) | Full-Text Html
View 2156                 Downloads 64
Solvability of Some Nonlinear Integral Functional Equations
Mahmoud M. El-Borai, Wagdy G. El-Sayed, Noura N. Khalefa
Pages: 13-22     Published Online: Feb. 28, 2017
DOI: 10.11648/j.ajtas.s.2017060501.13
Abstract | Full-Text PDF (232KB) | Full-Text Html
View 1914                 Downloads 53
On Some Lag Synchronization and Higher Order Parabolic Systems
Khairia El-Said El-Nadi, Wagdy G. Elsayed, Mabroka F. Bader
Pages: 23-29     Published Online: Mar. 20, 2017
DOI: 10.11648/j.ajtas.s.2017060501.14
Abstract | Full-Text PDF (211KB)
View 1234                 Downloads 50
Synchronization and Impulsive Control of Some Parabolic Partial Differential Equations
Mahmoud M. El-Borai, Wagdy G. Elsayed, Turkiya Alhadi Aljamal
Pages: 30-39     Published Online: Apr. 5, 2017
DOI: 10.11648/j.ajtas.s.2017060501.15
Abstract | Full-Text PDF (269KB)
View 1386                 Downloads 59
Approximate Solutions for Mathematical Model of Carcinogenesis Using Adomian Decomposition Method
Mahmoud M. El-borai, M. A. Abdou, E. M. Youssef
Pages: 40-45     Published Online: Apr. 5, 2017
DOI: 10.11648/j.ajtas.s.2017060501.16
Abstract | Full-Text PDF (212KB)
View 1426                 Downloads 68
On The Fractional Optimal Control Problem with Free End Point
Mahmoud M. El-borai, Wagdy G. ElSayed, M. A. Abdou, M. Taha E.
Pages: 46-50     Published Online: Apr. 11, 2017
DOI: 10.11648/j.ajtas.s.2017060501.17
Abstract | Full-Text PDF (169KB)
View 1339                 Downloads 56
Evaluation of Techniques for Univariate Normality Test Using Monte Carlo Simulation
Ukponmwan H. Nosakhare, Ajibade F. Bright
Pages: 51-61     Published Online: Jun. 9, 2017
DOI: 10.11648/j.ajtas.s.2017060501.18
Abstract | Full-Text PDF (456KB)
View 1650                 Downloads 65
Statistical Analysis of Strength of W/S Test of Normality Against Non-normal Distribution Using Monte Carlo Simulation
Ukponmwan H. Nosakhare, Ajibade F. Bright
Pages: 62-65     Published Online: Jul. 11, 2017
DOI: 10.11648/j.ajtas.s.2017060501.19
Abstract | Full-Text PDF (252KB)
View 1289                 Downloads 53
Optimal Control of a Class of Parabolic Partial Fractional Differential Equations
Mahmoud M. El-borai, Mohamed A. Abdou, Mai Taha Elsayed
Pages: 66-70     Published Online: Aug. 9, 2017
DOI: 10.11648/j.ajtas.s.2017060501.20
Abstract | Full-Text PDF (167KB)
View 1207                 Downloads 79
Browse journals by subject